I just came back from hospital after having very serious hematoma. I was 11 days after operation,when I noticed that my right breast is little bit bigger since day before..I called the clinic and was advised by the doctor to take 2xnurofen ...I did what my doctor advised,and after 40 minutes when I get up from bed,my breast got so big and painful that I though it will explode ..so I end up having one more surgery and now I'm wondering if the Nurofen could be the reason of my hematoma?help plz.
Could Nurofen Be The Cause Of My Hematoma After BA?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Could Nurofen Be The Cause Of My Hematoma
All one can say is that it could have been a contributing factor. The primary ingredient is ibuprofen, which can interfere with platelet function, one of the cell types contributing to normal coagulation. What I can't tell you because I don't know enough about it how quick is the onset of action and if the 40 minutes elapsed can be attributed to any drug effect.
Thanks for your question. Hoping the rest of your recovery is uneventful!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.